Further remarks on the drag of a swarm of bubbles

Chhabra , R. P. (1995) Further remarks on the drag of a swarm of bubbles International Journal of Engineering Science, 33 (12). pp. 1849-1852. ISSN 0020-7225

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0020-7225(95)00007-K


In this note, the influence of the geometrical arrangement of bubbles on the drag of bubble swarms has been ascertained by carrying out detailed comparisons between various estimates of drag available in the literature. Likewise, the predictions based on the two commonly used cell (free surface and zero vorticity) models have been contrasted with each other. A simple method for estimating the free rise velocity of bubble swarms is outlined.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:78748
Deposited On:23 Jan 2012 03:30
Last Modified:23 Jan 2012 03:30

Repository Staff Only: item control page